Advertisement

Siberian Mathematical Journal

, Volume 19, Issue 1, pp 69–75 | Cite as

A genera lization of Prince's theorem

  • A. A. Makhnev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Suzuki, “Finite groups in which the centralizer of any element of second order is two-closed,” Ann. Math.,82, 191–212 (1965).Google Scholar
  2. 2.
    A. R. Prince, “Finite groups in which centralizers of involutions are partially two-closed,” Proc. London Math. Soc.,30, No. 2, 196–208 (1975).Google Scholar
  3. 3.
    H. Bender, “Transitive Gruppen gerader Ordnung in denen jeder Involution genau einen Punkt festlässt,” J. Algebra,17, No. 4, 525–554 (1971).Google Scholar
  4. 4.
    A. Aschbacher, “A condition for the existence of a strongly imbedded subgroup,” Proc. Am. Math. Soc.,38, 509–511 (1973).Google Scholar
  5. 5.
    G. Higman, “Odd characterizations of finite simple groups,” Lecture Notes, University of Michigan (1968).Google Scholar
  6. 6.
    D. Gorenstein, Finite Groups, Harper and Row, New York (1968).Google Scholar
  7. 7.
    D. Gorenstein and K. Harada, “A characterization of Janko's two new simple groups,” J. Faculty Sci. Univ. Tokyo, Ser. I. A. Math.,16, No. 3, 331–406 (1970).Google Scholar
  8. 8.
    P. Fong, “Some Sylow subgroups of 32nd order and characterization of U3(3),” J. Algebra,6, 65–76 (1967).Google Scholar
  9. 9.
    M. Suzuki, “Finite groups of even order in which Sylow two-groups are independent,” Ann. Math.,80, 58–77 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • A. A. Makhnev

There are no affiliations available

Personalised recommendations